# SDR DALA1250920984

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99360737
- Condition: Corroded
- Location: Bs 1211 Rbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME SHEAR TIE CORRODED STA.1211 RBL5. REPAIRED  BY REPLACEMENT OF SHEAR TIE IAW SRM 53-03.
